when i'm angry and mad or nervous pain in my left arm and heart
when i get angry and mad or nervouss of something i get left arm heavy feeling and feeling of a bit pressured or like a rubbing feeling on the heart.I'm on calmants benzo. and effexor.when it gets like this i higher the dose and i feel relief.this been going since 1 year.do i have to worry?
I this has been going on for a year, it's probably not your heart, or you'd have had a cardiac emergency by now. Talk to your doctor and find out if this is a common side effect of any of the meds you are on.
Tanxxx annie,,,,i hate docs they make things worse lol,,,,,,my heart low blood pressure was always high since many years now btw 9 and 10 max sometimes but this angryness is making me all this and i have a social situation that mekes me stressfull nearly each day dats y......tanxxxx for your concern Annie......God bless you with another lovely child.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.